# SDR SWAA2022031571068

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT B.S. 312; STRINGER 5 JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / [01] TRIMED OUT AREA AT RADIUS OF FRAME AT BS 312 STRINGER 5-L JUST ABOVE FWD ENTRY DOOR CUT OUT PER L=.55 W=.35 PER SRM 51-10-02;[02] REQUEST NDI FOR CRACK FREE CONDITION;[03] VERIFIED CORRECTIVE ACTION 1;[04] HFEC INSPECTED TRIMOUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. ID#:ATS2353 S/N:60005195684.;[05] UPDATED MEASUREMENT TABLE;[06] UPDATED MEASUREMENTS;[07] CRACK IN RADIUS OF FRAME AT B.S. 312 STRINGER 5 JUST ABOVE FORWARD ENTRY DOOR CUT OUT REPAIRED IAW 22-153-00471 (N465WN - ATS(PAE) - REPAIR - BS 312 FRAME INNER CHORD AT STR-5L; LBL 32);[08] VERIFIED CORRECTIVE ACTION 7
